About the Nature of the Spectrum of the Periodic Problem for the Heat Equation with a Deviating Argument
I. Orazov,
A. Shaldanbayev and
M. Shomanbayeva
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We study the nature of the spectrum of the periodic problem for the heat equation with a lower-order term and with a deviating argument. A significant influence of the lower-order term on the correct solvability of this problem is found. We obtain a criterion for the strong solvability of the above-mentioned problem.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/128363.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/128363.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:128363
DOI: 10.1155/2013/128363
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().